MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"

MEDLINE INDUSTRIES, LP; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Catalog Number DYNDST1512
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, there have "multiple" occurrences where the "distal port begins leaking" within an "hour to a couple hours" of use.
 
Additional Manufacturer Narrative
According to the customer, there have "multiple" occurrences where the "distal port begins leaking" within an "hour to a couple hours" of use.The customer reported the tubing is leaking "lactated ringers and propofol".The customer reported they replaced the iv tubing after the reported incident occurred.The customer reported the "patients are fine".The customer reported no serious injury, medical intervention, or follow-up care related to the reported incident.No additional information is available at this time.Sample requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18377826
Report Number1417592-2023-00516
Device Sequence Number7766850
Product Code FPA
UDI-Device Identifier10884389975954
UDI-Public10884389975954
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDST1512
Device Lot Number0332303A065
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown